Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariant subspaces and perturbations


Author: Lyle Noakes
Journal: Proc. Amer. Math. Soc. 114 (1992), 365-370
MSC: Primary 47A15; Secondary 47A55, 47B07, 58C15
DOI: https://doi.org/10.1090/S0002-9939-1992-1087467-9
MathSciNet review: 1087467
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the stability of proper closed invariant subspaces with respect to perturbations in norm of continuous operators on a Hubert space, using a nonlinear $ {C^\infty }$ map of Banach spaces.


References [Enhancements On Off] (What's this?)

  • [1] Serge Lang, Introduction to differentiable manifolds, Interscience Publishers (a division of John Wiley & Sons, Inc.), New York-London, 1962. MR 0155257
  • [2] Heydar Radjavi and Peter Rosenthal, Invariant subspaces, Springer-Verlag, New York-Heidelberg, 1973. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 77. MR 0367682

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15, 47A55, 47B07, 58C15

Retrieve articles in all journals with MSC: 47A15, 47A55, 47B07, 58C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1087467-9
Keywords: Hubert space, Banach space, invariant subspace, implicit function theorem
Article copyright: © Copyright 1992 American Mathematical Society